Deformation of homogeneous and compound anisotropic bodies which are nearly cylindrical
Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 567-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_3_a16,
author = {G. M. Khatiashvili},
title = {Deformation of homogeneous and compound anisotropic bodies which are nearly cylindrical},
journal = {Doklady Akademii Nauk},
pages = {567--570},
year = {1971},
volume = {199},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a16/}
}
G. M. Khatiashvili. Deformation of homogeneous and compound anisotropic bodies which are nearly cylindrical. Doklady Akademii Nauk, Tome 199 (1971) no. 3, pp. 567-570. http://geodesic.mathdoc.fr/item/DAN_1971_199_3_a16/